MAUDE Adverse Event Report: Biosense Webster Inc TRUPULSE¿ Generator; Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation

Biosense Webster Inc TRUPULSE¿ Generator; Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation
Catalog Number D141702
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a pulse field ablation (pfa) procedure for atrial fibrillation (afib) with a trupulse generator and the foot pedal became stuck and continued ablation.It was also reported that during the procedure, when the physician had released the ngen¿ foot pedal in order to come off pfa ablation, the trupulse¿ generator did not stop or cut off pfa ablation.The caller confirmed that there were no errors or alerts displayed on the trupulse¿ generator.The caller reported that they were able to come off pfa ablation by manually selecting "stop" on the trupulse¿ monitor instead.The caller reported that the physician did not feel comfortable continuing ablation with the same ngen¿ foot pedal.The ngen¿ foot pedal was replaced with one from another system, and the procedure was continued with no other issues.The caller confirmed that a trupulse¿ generator was in use for ablation at the time of the issue.Additional information received indicated that when pressed, the foot pedal did ablate but the foot pedal got stuck and continued ablating.Ablation was stopped by pressing the button on the monitor.There were no error codes or alarms.
 
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.#(b)(4).

Brand Name
TRUPULSE¿ Generator
Common Device Name
Percutaneous Cardiac Abl Cath for Treatmt of AFib w Irreversible Electroporation
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Sanmina Israel LTD.
haroshet street no. 5
shlomo shrira st
ma'alot-tarshiha IL
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50725666
Report Number3013300026-2026-02981
Device Sequence Number13416862
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)241201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown